# SDR ASAA2018090425974

- Difficulty date: August 30, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 18,499 hours, 6,122 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C11409
- Condition: Inoperative
- Location: E&E Bay
- Part time: 18,504 hours, 6,123 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SECOND OCCURRENCE, AFTER START ON RECALL BOTH BAT DISCHARGE AND ELEC LIGHT WERE ILLUMINATED. BEFORE FIRST CHECKLIST WAS COMPLETED BAT DISCHARGE LIGHT WENT OUT, BUT ELEC LIGHT STAYED ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED MAIN BATTERY CHARGER OPS CHECK GOOD REF AMM 24-31-21.
